Need some feedback?
- 13 Jan 2010 by captchas12
- 14 Jan 2010
- sleep disorders, sleep
This is my first day on 150ml Buproprion XL. I feel overstimulated, nervous and a little unfocused. I don't think I'll be able to sleep feeling like this. After reading these blogs I've heard that it can be rough at first to get used to, but hang in there. I was on Paxil before and that was just the opposite... felt like a zombie and gained 40 lbs, although it did take away my depression.
Added 13 Jan 2010:
Thanks for the quick response!! I was actually going to go back to my Doc and ask to go on the 75mlg SR and start taking one a day then gradually going to two. Good idea?
Also I was only taking the 12.5 mlg Paxil and it was doing the trick. any correlation to that (lower dose)?
Added 13 Jan 2010:
Thank you for your responses. Ok I have one last question, when I said I was taking Bupropion, I meant the generic drug not the Wellbutrin brand name. Do your answers still apply? I've read on this blog that they're not the same. Busperion (sp?), another generic, seems to have an even more negative response.
This is not very unusal for starting Wellbutrin XL, at least for the first day or two. However, after that, your body, physically and psychologically are more tolerant of the Wellbutrin XL.
Wellbutrin XL, with the majority of my patients have not experienced any benefit (s) from this formulation. Therefore, I still use the Welllbutrin SR with stellar, global reslts. I am not sure why; infact, persons with a trauma history of some type, more often than not, flourish on the SR formula, Furhter, my patients have reported to me that they notice a "kick or jumpstart" in the morning and increased engergy level; this is the SR form. Good Luck.
I would recommend calling your doctor and see what he or she thinks you should do. They may be able to prescribe you something that can help with the side effects you are experiencing. You can always call your pharmacist as well, they love answering questions about medications. Hope this helps. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Nov 2010 • 2 answers
Posted 17 May 2012 • 2 answers
Posted 1 Dec 2015 • 3 answers
Posted 5 Dec 2015 • 2 answers
Posted 10 Feb 2016 • 2 answers